Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Is tobacco is responsible for my palpitation and hypertension ?

Hi, My age is 30 yrs, height 6-10 , wt 62 kg, I have palpitation for the last 12 yrs. I do not even sleep on left side because of the vibrations I feel. I am using tobacco in the form naswar for the last 15 yrs. I had been advised Inderal 12 yrs back for a months. But some 5 months back my BP also increased to 135/95. I did all the tests related to thyroid, kidneys, ECG , Trophinin T, etc. All these are normal. Doctor advised me to take Inderal for 3 months but after 3 months I had the same problem. But now I have quit naswar and feeling well, that is no palpitation since then. You plz tell me that is tobacco is responsible for my palpitation and hypertension . Thanks
Asked On : Fri, 7 Oct 2011
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, tobbaco contain nicotine which activate our sympathetic system n this is cause of high blood pressure, high pulse rate, palpitation, sweating. other advers effect of it are insomnia, depression, this is habit forming drug. this is carcinogic n cause of many type of cancer.
Answered: Sat, 8 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor